# SDR 95ZZZX2024

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 726
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear Leg
- Part number: B00A703065A
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: C, K, J
- Precautionary procedure: A

## Discrepancy

IPT - FLT 4164 - AIRCRAFT SUFFERED DAMAGE TO LT MLG AS A RESULT OF IMPACTING A DEER ON TAKEOFF FROM IPT, AIRCRAFT DIVERTED TO MDT FOR EMERGENCY LANDING.  LT MLG COLLAPSED ON LANDING CAUSING DAMAGE TO LT ENGINE, PROPELLER AND OUTBOARD WING TIP.  LT MLG ENGINE AND PROPELLER REPLACED IAW BAE MM, ALL STRUCTURAL REPAIRS CONDUCTED IAW WITH BAE SRM.
